Alert archive / Ohio / River Flood Warnings in 2017
River Flood Warning 10, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Apr 29, 2017, 1:03 PM EDT for Clermont County, Hamilton County, Warren County, Ohio. It took effect at Apr 29, 2017, 1:36 PM EDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 1:03 PM EDT (17:03 UTC)
- In effect from
- Apr 29, 2017, 1:36 PM EDT
- Expired
- Apr 30, 2017, 2:00 AM EDT
- In force
- 12 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clermont County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 32 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
229
WGUS41 KILN 291703
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
103 PM EDT Sat Apr 29 2017
...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...
Little Miami River at Kings Mills
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive your car through flooded roadways. The
water depth may be deeper than it appears.
Stay tuned to developments by listening to NOAA Weather All Hazards
radio. For additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC025-061-165-300503-
/O.NEW.KILN.FL.W.0010.170429T1736Z-170430T0600Z/
/KIMO1.1.ER.170429T1736Z.170429T1800Z.170430T0000Z.NO/
103 PM EDT Sat Apr 29 2017
The National Weather Service in Wilmington has issued a
* Flood Warning for
The Little Miami River at Kings Mills
* until late tonight.
* At 12 PM the stage was 15.0 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by this afternoon and continue
to rise to near 17.5 feet by mid afternoon. The river will fall below
flood stage by this evening.
* At stages near 17 feet, Flooding of lowland areas occurs from South
Lebanon to Foster. Portions of Mason-Morrow-Millgrove Road also
flood.
&&
LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
3929 8428 3937 8426
$$1 follow-up statement
850
WGUS81 KILN 292303
FLSILN
Flood Statement
National Weather Service Wilmington OH
703 PM EDT Sat Apr 29 2017
...The Flood Warning is cancelled for the following rivers...
Little Miami River at Kings Mills
Little Miami River at Milford
OHC025-061-165-292333-
/O.CAN.KILN.FL.W.0010.000000T0000Z-170430T0600Z/
/KIMO1.1.ER.170429T1857Z.170429T1922Z.170429T2049Z.NO/
703 PM EDT Sat Apr 29 2017
The Flood Warning is cancelled for
The Little Miami River at Kings Mills
* At 6 PM the stage was 16.6 feet.
* The river fell below flood stage late this afternoon.
* Flood stage is 17 feet.
* The river will continue to fall to 11.1 feet by tomorrow morning.
* At stages near 17.0 feet, Flooding of lowland areas occurs from South
Lebanon to Foster. Portions of Mason-Morrow-Millgrove Road also
flood.
&&
LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
3929 8428 3937 8426
$$
OHC025-061-292333-
/O.CAN.KILN.FL.W.0011.000000T0000Z-170430T1215Z/
/MLGO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
703 PM EDT Sat Apr 29 2017
The Flood Warning is cancelled for
The Little Miami River at Milford
* At 6 PM the stage was 16.3 feet.
* Flood stage is 17 feet.
* The river crested below flood stage at 16.6 feet. The river will
continue to fall to 13.2 feet by tomorrow morning.
* At stages near 17.0 feet, Lowland flooding occurs along the river in
Clermont and Hamilton Counties.
&&
LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
3907 8443 3910 8443
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 29, 10:56 AM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 29, 10:56 AM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1056 AM EDT Sat Apr 29 2017
.SYNOPSIS...
Showers and thunderstorms will gradually diminish this afternoon.
Drier conditions are expected Sunday when the warm front is
forecast to be near Lake Erie. A strong cold front accompanied
by thunderstorms and gusty winds will push through early Monday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MCS continues across the region. Most robust convection is
moving out of the eastern counties, but plenty of stratiform
lingers. This is lifting north and should continue to do so
while weakening at the same time. High resolution near term
guidance suggests that the forecast area will be nearly
precipitation free by the end of the day. That said, until the
rainfall diminishes this afternoon, there will be a flood threat
given the saturated ground conditions. So extended the flash
flood watch out into the afternoon.
Looks like clouds will decrease across the south, but be
persistent across the north. Based on this as well where
temperatures approaching midday, have lowered highs, especially
in northern counties.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Warm front will be north of the area near the Great Lakes
tonight through Sunday. Expect only a low chance for showers and
thunderstorms in this weather regime lacking deep moisture and
favorable forcing.
Southerly breezes in the warm sector will carry warmer
temperatures, with highs in the 80s forecast for all locations.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Strong cold front extending from well stacked low pressure will
move in from the west late Sunday night through Monday morning.
A band of showers and thunderstorm will develop along the front
and move across the area by Monday afternoon. Strong southwest
winds will usher in cooler temperatures behind the cold front,
with gusts reaching 40 mph Monday afternoon. For Tuesday, high
pressure is forecast to bring dry weather, and gradually
subsiding winds.
The next low pressure system is forecast to track into the Ohio
Valley Wednesday and Thursday, producing the likelihood for
showers. Shower chances will linger Friday under an upper trough
following the surface low.
Expected conditions at the surface and aloft point to a cooling
trend. Near normal highs in the upper 60s Monday will slip to
the lower 60s by Friday under cold advection, clouds and precip.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
Slow moving front is the focus for thunderstorms that will
continue to impact TAF sites with less than ideal flight
conditions. Improvement to VFR is expected by noon at southern
sites as the front lifts to Northern Ohio, carrying
thunderstorms with it. MVFR conditions accompanying the
thunderstorms will tend to persist until late afternoon at
northern sites closer to the front. Wind direction will vary
with frontal movement, with east winds becoming south by the end
of the forecast. VFR should prevail late in the forecast as
drier air arrives in the warm sector. South winds will gust over
20 knots at CVG near the end of their 30 hour TAF.
OUTLOOK...MVFR ceilings and visibilities with thunderstorms are
possible Sunday night and Monday. Wind gusts to 35 kt possible
Sunday into Tuesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 4 PM EDT this afternoon for OHZ042-
051>055-060>065-070>074-077>082-088.
KY...Flash Flood Watch until 4 PM EDT this afternoon for KYZ089>097.
IN...Flash Flood Watch until 4 PM EDT this afternoon for INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...Coniglio
NEAR TERM...
SHORT TERM...Coniglio
LONG TERM...Coniglio
AVIATION...ConiglioHazardous weather outlook, Apr 29, 10:47 AM EDT, 2 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1047 AM EDT Sat Apr 29 2017 KYZ098>100-OHZ026-034-035-043>046-056-300915- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Shelby-Logan-Union OH- Delaware-Licking- 1047 AM EDT Sat Apr 29 2017 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind gusts up to 40 MPH are possible on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>097-OHZ042-051>055-060>065- 070>074-077>082-088-300915- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Darke-Miami-Champaign-Clark-Madison-Franklin OH- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren- Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike- Scioto- 1047 AM EDT Sat Apr 29 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind gusts up to 40 MPH are possible on Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any flooding or severe weather events.
In the hours before
Local storm report, Apr 29, 12:40 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1240 PM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 2 ENE BLOOMINGBURG 39.61N 83.37W
04/29/2017 FAYETTE OH LAW ENFORCEMENT
HIGH WATER OVER ROAD NEAR INTERSECTION OF US 62 AND NEW
HOLLAND RD. TIME ESTIMATED.
&&
KCLocal storm report, Apr 29, 12:42 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1242 PM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 4 ENE WASHINGTON COURT 39.57N 83.36W
04/29/2017 FAYETTE OH LAW ENFORCEMENT
HIGH WATER OVER OLD SPRINGFIELD RD. TIME ESTIMATED.
&&
KCLocal storm report, Apr 29, 12:46 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1246 PM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 1 WNW WASHINGTON COURT 39.55N 83.45W
04/29/2017 FAYETTE OH LAW ENFORCEMENT
HIGH WATER REPORTED NEAR BRADNNON RD. TIME ESTIMATED.
&&
KCLocal storm report, Apr 29, 12:50 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1250 PM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 4 NNE GREENFIELD 39.41N 83.37W
04/29/2017 FAYETTE OH LAW ENFORCEMENT
HIGH WATER REPORTED ON U.S. 753 AT GHORMLEY RD. TIME
ESTIMATED.
&&
KCLocal storm report, Apr 29, 12:53 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1253 PM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 3 W JEFFERSONVILLE 39.65N 83.61W
04/29/2017 FAYETTE OH LAW ENFORCEMENT
HIGH WATER ON 734 AT WEST LANCASTER RD. TIME ESTIMATED.
&&
KCLocal storm report, Apr 29, 1:00 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
100 PM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 3 W WILMINGTON 39.44N 83.89W
04/29/2017 M2.34 INCH CLINTON OH NWS EMPLOYEE
RAINFALL SINCE 7PM LAST NIGHT.
&&
ANOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:33 PM EDT | Special Weather Statement | ILN | Fayette | 27 min |
| Apr 28, 8:40 PM EDT | Special Weather Statement | ILN | Warren | 35 min |
| Apr 28, 8:48 PM EDT | Special Weather Statement | ILN | Preble | 27 min |
| Apr 28, 8:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 38 min |
| Apr 28, 8:54 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Apr 28, 9:05 PM EDT | Special Weather Statement | ILN | Champaign, Clark | 25 min |
| Apr 28, 9:16 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Apr 28, 9:18 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 6 hr |
| Apr 28, 9:29 PM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Apr 28, 9:30 PM EDT | Special Weather Statement | ILN | Clinton | 30 min |
| Apr 28, 9:36 PM EDT | Special Weather Statement | ILN | Delaware, Franklin | 24 min |
| Apr 28, 9:40 PM EDT | Special Weather Statement | ILN | Hocking | 35 min |
| Apr 28, 10:04 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Madison | 6 hr |
| Apr 28, 10:19 PM EDT | Flash Flood Warning | ILN | Hamilton | 4 hr |
| Apr 28, 10:20 PM EDT | Special Weather Statement | ILN | Brown, Clermont, Clinton, Highland | 40 min |
| Apr 28, 10:27 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 6 hr |
| Apr 28, 10:35 PM EDT | Special Weather Statement | ILN | Ross | 25 min |
| Apr 28, 10:58 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Apr 28, 11:19 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland, Pickaway, Pike, Ross | 6 hr |
| Apr 28, 11:21 PM EDT | Special Weather Statement | ILN | Pike | 24 min |
| Apr 28, 11:33 PM EDT | Special Weather Statement | ILN | Scioto | 27 min |
| Apr 28, 11:41 PM EDT | Areal Flood Advisory | ILN | Clermont | 6 hr |
| Apr 29, 12:28 AM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Apr 29, 12:57 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 48 min |
| Apr 29, 1:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Apr 29, 1:35 AM EDT | Severe Thunderstorm Warning | ILN | Scioto | 16 min |
| Apr 29, 2:13 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 6 hr |
| Apr 29, 2:19 AM EDT | Special Weather Statement | ILN | Adams | 26 min |
| Apr 29, 2:26 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Scioto | 49 min |
| Apr 29, 2:42 AM EDT | Areal Flood Advisory | ILN | Adams, Brown | 6 hr |
| Apr 29, 2:59 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| Apr 29, 3:01 AM EDT | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 6 hr |
| Apr 29, 3:17 AM EDT | Special Weather Statement | ILN | Pike | 28 min |
| Apr 29, 3:36 AM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Logan, Madison, Miami, Shelby and 1 more | 5 hr |
| Apr 29, 4:08 AM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 5 hr |
| Apr 29, 4:23 AM EDT | Areal Flood Advisory | ILN | Delaware, Licking | 5 hr |
| Apr 29, 5:19 AM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Darke, Delaware, Hardin, Logan and 3 more | 4 hr |
| Apr 29, 5:46 AM EDT | Special Weather Statement | ILN | Mercer | 29 min |
| Apr 29, 5:50 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Apr 29, 7:22 AM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| Apr 29, 7:59 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 46 min |
| Apr 29, 8:02 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Preble, Warren | 4 hr |
| Apr 29, 8:22 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 38 min |
| Apr 29, 8:33 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 4 hr |
| Apr 29, 8:44 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 4 hr |
| Apr 29, 8:50 AM EDT | Special Weather Statement | ILN | Warren | 25 min |
| Apr 29, 8:55 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 35 min |
| Apr 29, 9:00 AM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more | 4 hr |
| Apr 29, 9:14 AM EDT | Special Weather Statement | ILN | Clermont, Clinton, Greene | 31 min |
| Apr 29, 9:16 AM EDT | Flash Flood Warning | ILN | Brown, Butler, Clermont, Clinton, Warren | 4 hr |
| Apr 29, 9:33 AM EDT | Areal Flood Advisory | ILN | Clark, Clinton, Fayette, Franklin, Greene, Madison and 2 more | 3 hr |
| Apr 29, 9:36 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Fayette, Highland, Pike and 2 more | 4 hr |
| Apr 29, 9:44 AM EDT | Special Weather Statement | ILN | Fayette, Franklin, Highland, Pickaway | 31 min |
| Apr 29, 9:46 AM EDT | Flash Flood Warning | ILN | Butler, Warren | 4 hr |
| Apr 29, 9:52 AM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Highland | 4 hr |
| Apr 29, 9:59 AM EDT | Areal Flood Warning | ILN | Butler, Hamilton | 12 hr |
| Apr 29, 10:13 AM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Licking, Pickaway, Ross | 32 min |
| Apr 29, 10:29 AM EDT | Flash Flood Warning | ILN | Pickaway, Ross | 3 hr |
| Apr 29, 10:34 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Pickaway | 3 hr |
| Apr 29, 10:36 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Apr 29, 10:40 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 35 min |
| Apr 29, 12:14 PM EDT | Areal Flood Warning | ILN | Fayette, Highland, Ross | 3 hr |
| Apr 29, 12:42 PM EDT | Areal Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 3 hr |
| Apr 29, 2:55 PM EDT | River Flood Warning | ILN | Clermont, Hamilton | 17 hr |
Nearby
River Flood Warnings in Ohio, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.